MathSciNet Relay Station
MathSciNet bibliographic data
MR2835253 15B52 (46L54 60B20)
Capitaine, M.; Donati-Martin, C.; Féral, D.; Février, M. Free convolution with a semicircular distribution and eigenvalues of spiked deformations of Wigner matrices. Electron. J. Probab. 16 (2011), no. 64, 1750–1792.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement